# SDR DALA1157669229

- Difficulty date: October 7, 2010
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1542 CANT, DORSAL FIN ATTACH ANGLE REPAIRED IAW BAC TWX BNI-BNI-10-168-01C DWG SR09530296 S/B MD90-53-027 R2(TO 57).
